Lexapro dosage in children

Common Questions and Answers about Lexapro dosage in children

lexapro

Avatar m tn Have you started tapering down your dosage per your doctor's instructions? Just make sure you are not adjusting dosage or quitting it without talking to your doctor first; just ensure you follow his/her instructions. Doing it on your own can cause many unpleasant symptoms that you would not really have to endure if you take it as prescribed.
Avatar f tn Wow! I have to say how nice it is to know you are not a freak and that other people have this horrible problem. I can go back as far as 7 years of age and remember having anxiety, It's so sad to think a child would have to deal with such a thing. I now take Lexapro and feel alot better. Not 100% but I guess as good as it's gonna get for me. I recently noticed alot of anxiety signs in my 9 year old daughter. It's apparently something you can pass on to your children.
Avatar f tn When I started Lexapro my doctor also gave me a small does of Xanax and has recently changed me to a small does of Kolonopin until we found the right dosage of Lexapro. Just this week we are actually changing my dosage of Lexapro to 7.5mg because of a few small side effects. Keep up with it and stay in contact with your doctor. Good Luck.
Avatar f tn You say you were taking Zoloft at 2Mgs a day? I didn't even know Zoloft came in such a low dosage. I used to take Zoloft at 200Mgs a day. Lowest dosage is 50mgs a day and even that dosage is too low for most people.
712802 tn?1274645485 But remember to ask your doctor about how to go about stopping the Lexapro, and it usually takes about 2 weeks go do that with gradual reduction in the dosage. Some people have difficulty doing this with Lexapro, so please contact your doctor.
Avatar f tn Taking lexapro .10 for 5 weeks now...only taking about .125 of of xanax a day and .05 ambien to sleep. I still have what seems like electrical shock sensation down spine and sometime head.....it really scares me and even wakes me up sometimes. Is this anxiety or stress causing this. The psychiatrist seems to think i am hyperalert to every sensation in my body.
Avatar f tn You are right, in bipolar, lexapro is the one that may have set off the manic episode...the other two would not, in fact, should have the opposite effect.
Avatar m tn t tolerate in the first couple days, some I felt worse as I upped the dosage. Just take it slow and zero in on the dosage that works best for you. P.S. My sister takes Zoloft every OTHER day (despite her drs advice) and feels better than she ever has after 10 years of Prozac. The point is don't be afraid to try whatever helps you feel better. Good luck to all!
Avatar n tn Taking into consideration her age of eighty-years, and co-morbid factors of arterial hypertension and hyperlipidemia, my recommendation would be Ativan - 0.25 mg, q.h.s. initially, titrating the dosage upward in 0.25 mg increments as-needed and as- tolerated. Ativan has no appreciable effect on liver function (unlike Lexapro), Ativan would not accumulate excessively in the elderly (unlike Klonopin or Valium), and Ativan would provide guaranteed relief.
Avatar f tn Hi Laurallei. I was prescribed 10mg Lexapro for only 3 full weeks. I did not like those pesky, annoying and sometimes scarry dreams I experienced while on it, among a few other undesireable side affects. So, I decided I didn't want to take Lexapro anymore and talked with my doctor and he gave me directions in how to wean off it. During the period of reduction in the amount of Lexapro, I began to feel absoulutely wonderful and I wasn't having anymore bad dreams, etc.
Avatar m tn But, if you already have been on it for 4 weeks and it is just starting now, it may be unrelated to the Lexapro.
Avatar m tn HI, just was wondering about an increase dosage of Lexapro. I started at 10 mg and my doctor increased it to 20 mg. I've been taking it for 2 1/2 weeks and have noticed an improvement over the 10 mg. I've been having more good days then bad which is great. Will it take 4 to 6 weeks to receive the full benefit from the Lexapro from the increased dosage? Thanks for the help.
Avatar n tn m not exactly sure what the Max effective dosage is for Lexapro, but I used to take Lex for 2 years and was prescribed 30Mgs a day. Some people find effectivness at the 10 or 20Mg dosage. Just kind of deprends on the person and how they react to SSRI's and their resistance to such medications.
Avatar n tn I am now on 40 mg dose of rabeprazole and 10mg of Lexapro. Is the use of lexapro causing this ulcer related symptoms? Can i reduce the dosage of lexapro to 5 mg by breaking the tablet into 2 ?
Avatar n tn I can tell you that even when you find the optimal dosage, that it will take a good few weeks at that dosage before you feel better. If the Lexapro fails to produce a full response than you can always discuss with your doctor about maybe adding a second medication to boost the effect.
535882 tn?1396576685 Hello, I have been taking Lexapro since November and just changed to the lower dosage just last week. I take it in the evening because it makes me a bit drowsy. It usually take 5 to 6 weeks for the Lexapro to even out in the blood but some notice changes sooner. Xanax is a quick acting Benzo (tranquilizer) it is used for quick action to stop anxiety and panic attacks. Once the effect wear off though the anxiety just returns.
Avatar f tn Not to sound judgmental, but does your wife want to be weaned off Lexapro? It sounds like you are in charge here and a doctor should be the one doing the "weaning". The symptoms you describe are normal ones, but she should defintiely be in the care of a doctor. Abrupt weaning of these drugs can cause seizures and a lot of other nasty stuff. If it's your doc you don't like, call around and find one who will work with you.
Avatar m tn Can I ask why you don't feel that home school would be best? I can totally relate to what she is going through. She sounds like me. Please let me share my experiences: I was on Lexapro and it worsened the symptoms but only for about a week. I would look at my photo album and feel like that was someone else because I could never and will never be that happy. I was on 20mg, tired, and actually lost weight because I lost my appetite.
Avatar n tn I am a 20 year old female and I've been on and off Zoloft for several years now and have finally realized I just need to stay on antidepressants. The Zoloft has changed my life with regards to my depression--I am finally able to be the person I know I am. I take 75 mg zoloft a day but it has killed me sexually. I still have a sex drive but I literally have almost no sensation and thus can never orgasm--and thus having sex isn't as appealing. My Dr.
358304 tn?1409709492 However, if you are having problems going down in dosage, talk to him/her with your concerns. Just remember that there might be some side effects from dosage adjustments, but you will be fine and the body does a good job adjusting.
Avatar f tn I have suffered from anxiety for about 6 years, I take Lexapro. I started taking Birth Control less than a month ago and every few days I start feeling edgy, and have a hard time falling asleep. I have also awaken feeling this way too. It doesnt last long. Could this mean my dosage is too high? I actually dont want to even take the pill. Taking anxiety medication is enough pills for me. Im only 31.